# SDR IPXA09M55666

- Difficulty date: April 8, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 51,371 hours, 6,287 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: NRB67352
- Condition: Misrepaired
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A REPAIR SURVEY SEQ W4-02, RT WING NR 7 SLAT BETWEEN XOS932 AND XOS941 IS NOT PER SRM AND IS NOT ON MRCSSR REPORT.  REPAIRED RT WING NR 7 SLAT BETWEEN XOS932 AND XOS941 REF EO MD11 5750-33 247-A AND EA011-5740-A1723.
